# SDR BJNA020827

- Difficulty date: August 15, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION 4 EACH PLACES ON UPPER SURFACE OF BEAM 294.5 BETWEEN LBL 10 TO RBL 20.  REMOVED CORROSION AND TREAT.  REPAINT SURFACE CHECK LIMITS.  (M)
